Doc has me stuck; I'm home to many bugs; Clue to Itching Feet?

I just felt a little update was in order, so here it is. 

I am way too wordy.  (If you like lots of details, read past this paragraph.  Otherwise, read the shortened version in this paragraph, which I just wrote  in about 20 seconds! ) Shortened version:  Feeling better; may need to get meds on my own to continue protocol or convince my doc to change his mind;  test results back; my body is home to many bugs; can evening primrose oil or quercitine cause itching? I started them yesterday and itching started and is getting worse! 

I'm so proud of myself, I actually can be brief!  Now for the long version, which I probably wrote more just for my own journaling than for any other reason, but you're welcome to keep reading if you'd like.

First, I got over my last episode of feeling badly and hardly remember it.  I think that getting flu symptoms is becoming so predictable for me, at least when I up my meds, that a few days later I almost forget about it ever happening, like brushing my teeth or something.  It could also be due to the fact that my memory is worse than it used to be, and I can't remember one day from the next sometimes, lol, but I prefer to just conclude that treatment doesn't scare me so much anymore, and I don't even take note much about a little bout of flu symptoms.  Also the bouts are getting easier as I haven't upped my meds.  In fact, I think they've stopped.  Which brings me to my second update. 

Second, I need to up my meds, but am having a few obstacles in my way.  One obstacle was that I didn't know if I needed to increase my Biaxin first from 250 mg twice a day to 500 mg twice a day, or just go straight to Flagyli.  Since not many of you are taking Biaxin, and I got different answers when I asked, I wasn't sure.  However, I think the problem is solved because someone told me that recently there was a post on this site where a doctor was recommending 500 mg 2 x a day.  I am going to try to find that post in a few minutes.  Otherwise, I was strongly considering switching to Zithi so that I could know that I was on the right dose, even though my doctor started me on Biaxin. 

The second obstacle, and most important, has been and still is, my doctor, who is stalling like he thinks increasing my meds is going to kill me.  Now, my doctor deserves kudos, because he figures lots of stuff out that no one else does, and he seems to really care about his patients.  But he's got a very unique perception of this treatment that made him originally tell me that I'd be feeling lots better in something like 3 to 6 months  and that I'd be off meds sooner than I had imagined.   Then he wanted me to do an antibody titer and if my  CPni count went down to 1:64, he was going to take me off meds.  But he did agree that if my titer didn't go down, then I could start Flagyl.  I knew I wasn't done with treatment, so I was figuring that my titer wouldn't be down, and it wasn't.   It was the same. 

So I was ready to up my meds again, and then my doc told me not to because nothing had changed.  He didn't elaborate further.  But I get it now, well, I really don't, but it boils down to that I can't up my meds if my titer goes down, and I can't up my meds if my titer doesn't go down!    In the meantime, I seem to have stopped having reactions, and I DON'T want to take abxi for the rest of my life staying at a standstill, NOR do I want to stop them cold turkey now without completing the protocol.   Goodness, in almost 1 year, I haven't even gotten up to Biaxin protocol yet, evidently, nor started Flagyl! Fortunately it has still been working slowly until now, but at this rate I'll be on abxi forever, which is exactly what he DIDN'T want.  

Anyway, my third obstacle was that I just found out that I had a festering urinary tract infection.  Now, it is conceivable to me that it could have been going on a very long time, because I felt discomfort, and sometimes it showed up on litmus paper tests and sometimes it didn't, but it always felt the same.  I finally just chalked it up to CPn and assumed there was nothing else there.  I thought when they did the litmus type test and they told me there was nothing there, there WAS nothing there.  But the same doctor that is not wanting to follow CPn protocol decided to run a culture anyway, and discovered that I also have bacteria in my urine that happens to be resistant to the several abx that had been prescribed for it before (when it did show up on litmus).  Then I took the litmus paper test about the same time just to see what would happen, and it showed no infection!  THEN the nurse told me, after a very long time of my saying that I had a problem and they kept saying there was no infection, that some bacteria don't show up!  SO, don't ever trust those silly litmus paper tests.  The only way to know for sure is a culture.  And don't believe it if someone says that a particular abx works well for urinary tract infection, because the infection can be resistant to several abx, and the only way to know what to treat it with is with a culture!  Well, I completed the abx that was recommended a few days ago, and I have to do a culture again to see if the problem is gone. If it is, then back to roadblock #2.   

 Anyway, my doc did make a point that was well taken.  He said that I might have several problems going on at the same time, and we might need to treat the others, too.  Well, besides the urinary tract infection, which sounds like a simple problem, but certainly ended up complicated, I think I also tested positive for micoplasma pneumonia IGGi, EBi Virus early antigen and EB Virus IGG (but not IGM), if I'm reading the results right (still haven't talked to my doc.  So evidently my body has become quite the desireable neighborhood for a variety of bugs.  Fortunately, they do not all like me, as I tested negative for toxoplasma or Cytomegalovirus.  Hooray! Nevertheless, I don't think having other bugs that need to be treated eliminates the fact that the CPn protocol still needs to be followed.  In fact, it probably makes it even more important to follow it if I have mycoplasma (that's the one I'm not sure if I'm reading correctly, though).  I hate to think how many more weird bugs I might have that might cause a problem, like the worms some of you were talking about!  Yuck! Well, too many things to think about, I'm sticking to doing something about CPn first.

Finally, I'm wondering if I might have stumbled upon the mystery of itching feet?!  I remember that many of you spoke of the bottoms of your feet itching when starting treatment.  Mine did not, although I have in the past had an itching burning sensation on my skin that felt kind of like someone sprayed a bit of a bathroom cleaner with clorox on me.  But I haven't had that problem in awhile now and not during protocol.  Then yesterday my feet started itching, first the bottoms, then the tops, and then my hands and other areas.  Today it increased.  At first I wondered, another odd reaction to CPn, but why now, and why not like any previous reaction?  Then I remembered that yesterday I added two supplementsi to my regimine, Quercitine and Evening Primrose oil.  I may be wrong, but I have a sneaky suspicion that the itching is due to one of them.  The question?  Should I stop taking them because I shouldn't itch, or should I keep taking them because itching is a sign of something good?  Don't laugh.  If the flu is good, then maybe itching is good!  I remember evening primrose oil was related to nerve regrowth, and the itching reminds me of places where I have cut myself, and as they healed they would itch, and someone told me that the itching was a nerve repairing itself.  I don't know if that was an old wive's tale or not, but the itching does resemble how a cut itches months later, but instead I am itching lots of places, especially my extremities.  What another odd thing!  I'll have to stop temporarily and see what happens.

Comments

Reve'  Memphis,TN - FMSi,

Reve' 

Memphis,TN - FMSi, IBSi, rhinitis, depres (~20 yrs) CFSi, intestine, bladder, pelvic inflam., red itchy skin, anxiety (~5 yrs). CPni titer 1:256.  CAPi 6-07 Current NAC 2400 mg; doxyi 100 mg x 2, Biaxin 250 mg x 2, supplementsi<

Memphis,TN - FMSi, IBSi, rhinitis, depres (~20 yrs) CFSi, intestine, bladder, pelvic inflam., red itchy skin, anxiety (~5 yrs). CPni titer 1:256.  CAPi 6-07 Current NACi 2400mg; doxyi 100mg x2, Biaxin 500mg x2, supplementsi, 1st pulse Flagy

Hi Reve. I remeber reading

Hi Reve. I remeber reading somewhere that itching was something people were experiencing. I get burning feet. Jim said that Stratton thought it was due to Cpni being controlled by gravity same as everything else so extremities are where it collects.

Are you taking the moppers? Chlorella, charcoal etc? Have a read through the Getting Started< info that Michele did the other week. There maight be some pointers there. 

Berkshire, UK. Diagnosed RRMSi Feb 4th 2008.

NACi 2400mg. All supplementsi. Doxyi 200mg. Zithi 250mg M/W/F.
No GP/Neuroi support. Self medicating with help from David Wheldoni.
Started CAP 20th April 2008.

Berkshire, UK. Diagnosed RRMSi Feb 4th 2008.

NACi 2400mg. All supps. Doxyi 200mg. Zithi 250mg. Metroi 400mg.
No GP/Neuroi support. Self medicating with help from David Wheldoni.
Started CAPi 20th April